Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Manuka Honey

Veteran Member
  • Total Reviews

    0
  • Content Count

    74
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About Manuka Honey

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. dwhaa, I was getting better but now I'm not so sure again. Since being on Cephalexin I feel that it's not doing the job in killing the infection. I'm so confused as to what to do at this point. Seems like the derms and docs aren't able to help me. They just prescribe medications. Maybe I'm impatient. I wish I knew what I had or had a time frame of healing or at least knew how to spot whether or not it is healing up. It seems that the infection is resistant to the antibiotics but I'm not s
  2. It's been a while since I've posted so this is probably going to be a long update. I feel like I've died and come back to life. After being on the Bactrim for a week then adding the Rifampin for another week I ended up getting some severe allergic reactions and side effects. I ended up with flu like syptoms, muscle aches all over, itchiness, headaches, stomach aches, nausea and vomitted every now and then for 6-7 days until finally I decided to go to my regular clinic and see a doctor. While
  3. You're saying people are saying negative things happening because acv interferes with birth control pills or are they saying that it's okay to take the acv with the pills? I'm just wondering if I read this right.
  4. You're so sweet. I went to a derm and he prescribed me a week's supply of Rifampin to take with the Bactrim. He did mention patting my face with vinegar water and allowing it to air dry. I'm planning to do that. The ER doc and even the derm didn't warn me about spreading the infection. I had read about that myself. Thank you for that advice. I've been using disposable paper towels to wipe my face. I've been a disinfecting queen! :lol: The night I realized how serious I had it and knew th
  5. It's interesting you mentioned going to the derm because that's exactly what I did Friday. I told them that I possibly had a Staph infection and they let me go in that day asap. I'm happy I was able to get in. The derm scraped a piece of the stuff off my face and took some samples. I should find out Tuesday what exactly it is that I have. I guess going to a derm is very important when dealing with skin problems...derms just know how to deal with it better. He also put me on a week of Rifam
  6. Wow, that thread is popular at the moment. Dim clearing up acne under one week sounds too good to be true. If it's true, anyone who sells Dim will be rich! I'd try it but since I already started on the birth control pills, I don't think I should right now. I'll look more into it. Sounds like it could really work since it's more of an estrogen dominance/control thing. Not sure if it's androgen binding though but some of the people there think it is. I see that you are using it Wildflower.
  7. I did some more research on Manuka Honey and Staph. This webpage http://www.manukahoneyusa.com/BurnsWoundsU...#Active_UMF_10+ suggests using manuka honey umf 18+ or 19.8+. Applying the honey on a gauze then apply on the Staph/superbug. Change dressing every 12 hours. I would do that but I don't think I'd like to have honey on my face for so long. At least not now since my face hurts so much. I'd do it if it was on my arm or something but not on my face. I wonder if it has to be a umf 19.8
  8. Hi Wynne! A few people mentioned that you are the person to go to for advice. I've read some of your posts and I see that you have a lot of info. that are beneficial. Maybe you can help? I found out that I don't have just cystic acne or nodules but found out I have a form of staph along my jawline. Although, I do still have hormonal acne as well. Is it ok to do all this on staph? Especially the antibiotic like neosporin. I think the other antibiotics need to be prescribed right? My doc
  9. Hi Dawn and JustaMomToo, Thanks for the advice and words of encouragemnt. I'll have do what you've said about talking to Wynne. I've read a lot of her posts and she does seem to have great advice. Like I've mentioned in my long story I've had hormonal acne for many years. You'd think I'd know what acne is by now huh? Well, when the ER Doc looked at my face, he wasn't sure but he thought I had Staph and hormonal acne together. When he mentioned Staph, I didn't know what that was, didn't r
  10. Don't you just hate that acne can be caused by so many factors? Diet, cosmetics, irritation, hormones...If it's hormonal, topical treatments can keep it at bay but doesn't take care of what I call "internal dirt" androgens that plug our overactive sebaceous glands. Although, that Mandelic Acid seems to be able to help prevent hormonal acne from the outside since it constantly renews the skin. Bp and other oil drying agents could help but can be painful for us who are allergic or just don't li
  11. When I washed my face last night it hurt so much. I finally stopped being in denile and came to the conclusion that my face is worst than I initially thought. Along my jawline is terrible cystic acne that's combined to form one big painful family. Urrghhh!!! What my doc told me before about doing Ortho along with Tetracycline came to mind. She's probably right about doing both at the same time. She didn't talk to me about Tetracycline the last time I went in. Maybe she figured I didn't wa
  12. Oh yeah, I'm happy that you're clear now after two months on Yasmin. Gives me hope that Ortho will work for me again too. Changing birth control pills too often might not be a good idea. I just read a whole bunch of horrible things about women changing birth control pills. It could throw off your hormones again for months or longterm. Not sure. The pills lower than 30 mcgm of estrogen are not very effective with acne. I know from experience. Ortho Tri-Cyclen Lo made my acne worst. To
  13. I'm seriously thinking that women with hormonal acne become clear when taking oral contraceptives. But then if women with hormal acne go off the pills, the acne comes back even worse than before taking the pills. Because going off the pills throws off the hormones and adrenal glands(oil producing glands). Our bodies' androgens act up and adrenal glands secrete more oil. That's my thinking. I was on Ortho Tri-Cyclen for a year and a half. My skin looked wonderful. Facial skin was very thin
  14. You've really done your homework...good job!!! I'm not taking all the same supplements, but some of which you listed. I think I'll have to add the fish oil. My acne is hormonal as well. Using the SA and BP then the AHA sounds harsh to the skin. Isn't it really drying? Or do you just have super oily skin. I do like the sound of the AHA. I thought about using a product like that but decided to use Nucelle Mandelic Acid Serum 10%. Hopefully it'll come in the mail soon but until then I'm ju
  15. I think I'm going to follow in Jenstar's footsteps and seek out a baby hairbrush for exfoliation. At first I thought that was a cream of some sort and didn't really think much about it. I ditched my $1 face scrub since it began to irritate my skin. I guess it isn't as great as I thought. For those who read my previous post about it...just disregard it. Maybe my regimen will end up looking like yours someday Jenstar It seems like I'm heading that way. I'm really considering taking the
×